# SDR CA090618002

- Difficulty date: June 17, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,312 hours
- Engine: Lyc O320D2J
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 05320061
- Condition: Loose
- Location: Stabilizer
- Part time: 12,470 hours
- Component: Stabilizer, Cessna, 0532001202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSP REVEALED LOOSE BRACKET WITH LWR ATTACH RIVETS FOUND WITH RIVET HEAD MISSING.
